# SDR SWAA2020052643113

- Difficulty date: April 16, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 927+18, RBL13, WL 177 TRACK HAS CORROSION AROUND FASTENER HOLE.  REMOVED CORROSION AT AFT CARGO STA 927+18, RBL13, WL177 TRACK IAW SRM 51-10-02-0G-0.  VERIFIED MATERIAL LOSS ORIGINAL .070 REMOVED, .015 REMAIN, .055 ALLOWABLE, 10% MAX FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED CARGO TRACK FROM STA 887 .947 IAW SRM 51-40-02-0G-0.  DRILLED NEW TRACK IAW SRM 51-40-05-0G-0 AND DWG 147A7500.  INSTALLED NEW TRACK IAW SRM 51-40-02-0G-0 AND DWG 51-40-02-0G-0 P/N 147A7501-14.
